Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 1, NWS Denver/Boulder, CO

April 25, 2016Arapahoe County, Douglas County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 25, 2016, 8:26 PM MDT for Arapahoe County, Douglas County, Colorado. It was in force for 25 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2016, 8:26 PM MDT (02:26 UTC)
Expired
Apr 25, 2016, 8:51 PM MDT
In force
25 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arapahoe County, CO, Douglas County, CO

The radar

The Denver radar (KFTG), 34 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 8:27 PM MDTHAIL 0.883 Ne Franktown, CO
Apr 25, 8:28 PM MDTHAIL 11 N Castle Rock, COMUSHY HAIL
Apr 25, 8:35 PM MDTHAIL 0.75Castle Rock, CO
Apr 25, 8:44 PM MDTHAIL 0.753 Ne Castle Rock, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
3167 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

356 
WUUS55 KBOU 260226
SVRBOU
COC005-035-260315-
/O.NEW.KBOU.SV.W.0001.160426T0226Z-160426T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
826 PM MDT MON APR 25 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...
  NORTHEASTERN DOUGLAS COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 915 PM MDT

* AT 825 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHERN
  CASTLE ROCK...OR 24 MILES SOUTH OF DENVER...MOVING NORTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AURORA...EASTERN CENTENNIAL...SOUTHEASTERN HIGHLANDS RANCH...CASTLE
  ROCK...PARKER...GREENWOOD VILLAGE...LONE TREE...FRANKTOWN...ARAPAHOE
  PARK...THE PINERY...SURREY RIDGE...BEVERLY HILLS...BUCKLEY AFB AND
  SEDALIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3933 10498 3964 10487 3966 10485 3966 10487
      3974 10484 3974 10451 3957 10460 3956 10466
      3945 10466 3928 10475
TIME...MOT...LOC 0225Z 194DEG 25KT 3939 10484 

HAIL...1.00IN
WIND...60MPH

$$

BOWEN
1 follow-up statement
118 
WWUS55 KBOU 260251
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
851 PM MDT MON APR 25 2016

COC005-035-260301-
/O.CAN.KBOU.SV.W.0001.000000T0000Z-160426T0315Z/
ARAPAHOE CO-DOUGLAS CO-
851 PM MDT MON APR 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ARAPAHOE AND
NORTHEASTERN DOUGLAS COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS
AND LIGHTNING ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3933 10498 3964 10487 3966 10485 3966 10487
      3974 10484 3974 10451 3957 10460 3956 10466
      3945 10466 3928 10475
TIME...MOT...LOC 0248Z 194DEG 25KT 3957 10478 

$$

BOWEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:43 PM MDT, 4 hours 43 minutes earlier.

Area forecast discussion, Apr 25, 3:43 PM MDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
343 PM MDT MON APR 25 2016

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 324 PM MDT MON APR 25 2016

UPPER LOW IN WESTERN UTAH WILL MOVE TO WESTERN COLORADO OVERNIGHT
THEN TO THE FRONT RANGE OF COLORADO TOMORROW. THE SURFACE LOW WILL
INTENSIFY IN EASTERN COLORADO TOMORROW MORNING...THEN MOVE TO
WESTERN KANSAS TUESDAY AFTERNOON.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE
MOUNTAINS THE REST OF THIS AFTERNOON INTO EVENING...AND SOME WILL
SPILL TO THE PLAINS.

ON TUESDAY WITH SOUTHWESTERLY FLOW AHEAD OF THE UPPER
LOW...SEVERAL MODELS SHOWED A RATHER SIGNIFICANT DRY SLOT IN
EASTERN COLORADO...THIS LOOKED QUITE REASONABLE...AND I LOWERED
POPS NEAR THE PUEBLO CWA...WHILE KEEPING THEM SCATTERED TO LIKELY
ALONG THE WYOMING BORDER. ONLY MENTIONED THUNDERSTORMS IN FAR
NORTHEAST COLORADO PER THE SPC DAY 2 OUTLOOK. THE COLD FRONT WILL
DROP ACROSS NORTHEAST COLORADO IN THE WAKE OF THE SURFACE LOW.
EXPECT SHOWERS TO DEVELOP BEHIND THE COLD FRONT.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 324 PM MDT MON APR 25 2016

A VERY ACTIVE STORM TRACK PATTERN IN STORE FOR THE REMAINDER OF THE
WEEK...AND EVEN INTO EARLY NEXT WEEK. THOUGH MODELS AND THEIR
ENSEMBLE MEMBERS DIFFER ON THE SMALLER DETAILS...THE GENERAL
CONSENSUS IS FOR AT LEAST THREE LARGE SCALE UPPER AIR SYSTEMS TO
SPIN UP OVER THE GREAT BASIN AND/OR DESERT SOUTHWEST AND THEN SLOWLY
TRACK EAST-NORTHEASTWARD ACROSS THE CENTRAL ROCKY MOUNTAIN REGION
DURING THE PERIOD. THIS FIRST OF THESE CLOSED LOW SYSTEMS IS
ACCOMPANIED BY A COLD FRONT WHICH MODELS DROPPING SOUTH OUT OF
WYOMING TUESDAY AFTERNOON. BY EVENING...MODELS SHOW THE UPPER LOW
OVER THE NERN CORNER OF THE STATE PLACING MOST OF THE CWA UNDER A
STIFF NWLY FLOW...CONSEQUENTLY SUPPRESSING SHOWER ACTIVITY ON THE
PLAINS...PARTICULARLY ALONG THE FRONT RANGE...BUT NOT ENTIRELY.
WETBULB TEMPS LOWER ENOUGH FOR A MIX OF RAIN AND SNOW ON THE PLAINS
MAINLY WITHIN THE I-25 CORRIDOR AND PALMER DIVIDE. COULD SEE LIGHT
ACCUM ON THE DIVIDE NOT MOSTLY LIKELY NOTHING AT ELEVATIONS BELOW
5500 FEET.  ON WEDNESDAY...UPPER LOW LIFTS OUT AND A SHORTWAVE UPPER
RIDGE WITH SLIGHTLY DRIER AIR PASSES OVERHEAD. STILL NOT OUT OF THE
REACH OF THE UPPER LOW SO GUSTY NWLY WINDS A GOOD BET FOR MUCH OF
THE DAY ON THE PLAINS AND NRN FRONT RANGE. TEMPERATURES ON WEDNESDAY
GENERALLY 1-2 DEG C LOWER THAN THE DAY BELOW.

THE NEXT STORM SYSTEM THAT THE GFS...ECMWF AND CANADIAN MODELS SHOW
SPINNING UP OVER THE LOWER GREAT BASIN EARLY ON THURSDAY TRACKS
NEWRD ACRS THE FOUR CORNERS REGION ON FRIDAY AND COLORADO AND
WYOMING ON SATURDAY. STRENGTHENING SWLY FLOW AHEAD OF THIS SYSTEM
PUMPS ANOTHER DEEP FETCH OF MOISTURE UP INTO THE REGION AND
INCREASING MID-LEVEL DIVERGENCE PRIMES THE PUMP FOR THE NEXT ROUND
OF EXTENSIVE SHOWERS ACRS THE REGION. DO NOT SEE T-STORM DEVELOPMENT
THIS GO ROUND...BUT THERE'S A POTENTIAL FOR LOCALLY HEAVY UPSLOPE
PRECIP OVER AND ALONG THE FRONT RANGE FRIDAY NIGHT INTO SATURDAY.
WETBULB ZERO LEVEL DIFFERS QUITE A BIT FROM MODEL-TO-MODEL. SO
PINNING DOWN THE SNOW-LEVEL MAY NOT BE DETERMINED FOR ANOTHER DAY OR
TWO. FOR NOW WILL GO WITH HIGH SCATTERED POPS MTNS AND PLAINS. FOR
NOW SNOW IN THE HIGH COUNTRY...MAINLY RAIN ON THE PLAINS DURING THE
DAY FRIDAY AND SATURDAY...AND A RAIN/SNOW MIX FRIDAY NIGHT AND
SATURDAY NIGHT. BY SUNDAY...MODELS SHOW YET ANOTHER CLOSED UPPER LOW
PASSING THROUGH THE REGION. DETAILS ARE SKETCHY...BUT A CHANCE OF
SHOWERS LOOK REASONABLE FOR NOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 324 PM MDT MON APR 25 2016

VFR CONDITIONS WILL PREVAIL...ISOLATED THUNDERSTORMS WILL BE
POSSIBLE THROUGH THIS EVENING...THEN IT LOOKS LIKE IT WILL DRY OUT
AFTER MIDNIGHT THROUGH TUESDAY MORNING. A COOL FRONT WILL DROP
ACROSS THE AREA TUESDAY AFTERNOON...WITH NORTHERLY FLOW DEVELOPING
ALONG WITH A CHANCE OF RAIN.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RTG
LONG TERM...BAKER
AVIATION...RTG
Hazardous weather outlook, Apr 25, 11:48 AM MDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1148 AM MDT MON APR 25 2016

COZ030>051-261748-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND
WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW
9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR
CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER
AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY
BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST
BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE
6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN
COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-NORTH AND
NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN
COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1148 AM MDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE HIGH
COUNTRY THIS AFTERNOON...AND SPREAD TO THE PLAINS LATE IN THE
AFTERNOON. GUSTS ABOVE 40 MPH WILL BE POSSIBLE NEAR THE STORMS.
BY EARLY EVENING...SHOWERS IN THE MOUNTAINS WILL CHANGE TO SNOW...
BY LATE EVENING SNOW WILL ALSO DEVELOP IN THE FOOTHILLS. SNOW
ACCUMULATIONS TONIGHT WILL RANGE FROM 1 TO 5 INCHES IN THE
MOUNTAINS ABOVE 9000 FEET....THE VALLEYS MAY SEE UP TO 2 INCHES OF
SNOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWER CHANCES WILL INCREASE FOR THE HIGH COUNTRY ON TUESDAY
TOGETHER WITH A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS.
PRECIPITATION WILL LIKELY CHANGE TO ALL SNOW IN THE HIGH COUNTRY BY
NIGHTFALL WITH A FEW INCHES OF ACCUMULATION POSSIBLE AT HIGHER
ELEVATIONS BY MORNING. AT LOWER ELEVATIONS...THERE IS A CHANCE OF
RAIN SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON
AND EVENING FOLLOWING THE PASSAGE OF STRONG COLD FRONT AROUND
MIDDAY. A FEW STORMS ON THE PLAINS COULD PRODUCE BRIEF HEAVY
RAINFALL...STRONG GUSTY WINDS AND SMALL HAIL.

THERE IS A CONTINUED CHANCE FOR SHOWERS AND PERHAPS A FEW
THUNDERSTORMS ON WEDNESDAY AND THURSDAY...WITH SNOW IN THE HIGH
COUNTRY AND RAIN AT LOWER ELEVATIONS. PRECIPITATION AMOUNTS
SHOULD GENERALLY BE LIGHT. TEMPERATURES WEDNESDAY NIGHT ON THE
PLAINS MAY BE COLD ENOUGH FOR A MIX OF RAIN AND SNOW WITH LITTLE
TO NO ACCUMULATION EXPECTED.

THIS COOLER...WET AND UNSETTLED WEATHER PATTERN MAY EXTEND WELL
INTO THE WEEKEND WITH THE POSSIBILITY OF A STRONGER STORM SYSTEM
MOVING ACROSS COLORADO FRIDAY INTO SATURDAY. AREAS OVER AND ALONG
THE FRONT RANGE MOUNTAINS COULD POSSIBLY SEE SIGNIFICANT
PRECIPITATION WITH THIS STORM SYSTEM. IT IS TOO EARLY TO KNOW
WITH ANY CERTAINTY IF PRECIPITATION ON THE PLAINS WILL BE RAIN OR
SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

RTG/BAKER

In the hours before

Special weather statement, Apr 25, 7:18 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
718 PM MDT MON APR 25 2016

COZ040-260145-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
718 PM MDT MON APR 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARAPAHOE...WESTERN ADAMS
AND DENVER COUNTIES UNTIL 745 PM MDT...

AT 718 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM OVER SOUTHEASTERN DENVER...MOVING NORTH AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DENVER...WESTERN AURORA...THORNTON...CENTENNIAL...NORTHEASTERN HIGHLANDS
RANCH...COMMERCE CITY...LITTLETON...NORTHGLENN...BRIGHTON...ENGLEWOOD...
GREENWOOD VILLAGE...LONE TREE...DENVER INTERNATIONAL AIRPORT...SHERIDAN...
D.I.A TERMINAL AND CONCOURSES...BARR LAKE AND BUCKLEY AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3959 10505 3962 10505 4000 10496 4000 10451
      3953 10484
TIME...MOT...LOC 0118Z 198DEG 31KT 3968 10490

BOWEN
Special weather statement, Apr 25, 8:09 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
809 PM MDT MON APR 25 2016

COZ040-041-260245-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
809 PM MDT MON APR 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS COUNTY UNTIL 845
PM MDT...

AT 808 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF LARKSPUR...OR 29 MILES NORTH OF COLORADO SPRINGS...
MOVING NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN CENTENNIAL...EASTERN HIGHLANDS RANCH...CASTLE ROCK...PARKER...
LONE TREE...LARKSPUR...THE PINERY...FRANKTOWN...SURREY RIDGE...BEVERLY
HILLS...SEDALIA AND PERRY PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3918 10492 3920 10493 3923 10496 3927 10495
      3931 10497 3935 10497 3938 10495 3941 10495
      3941 10496 3957 10493 3957 10461 3915 10478
TIME...MOT...LOC 0208Z 194DEG 22KT 3926 10487

BOWEN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:18 PM MDTSpecial Weather StatementBOUDenver27 min
Apr 25, 8:09 PM MDTSpecial Weather StatementBOUDouglas36 min
Apr 26, 2:19 AM MDTSpecial Weather StatementBOUSedgwick41 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.